Pacific Journal of Mathematics

On the definition of normal numbers.

Ivan Niven and H. S. Zuckerman

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 103-109.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613156

Mathematical Reviews number (MathSciNet)
MR0044560

Zentralblatt MATH identifier
0042.26902

Subjects
Primary: 10.0X

Citation

Niven, Ivan; Zuckerman, H. S. On the definition of normal numbers. Pacific J. Math. 1 (1951), no. 1, 103--109. https://projecteuclid.org/euclid.pjm/1102613156


Export citation

References

  • [1] Emile Borel, Les probabilitesdenombrables et leurs applicationsarithmetiques, Rend. Circ. Mat. Palermo 27 (1909), 247-271.
  • [2] D. G. Champernowne, The construction of decimals normal in the scale of ten, J. London Math. Soc, 8 (1933), 254-260.
  • [3] J. F. Koksma, Diophantische Approximationen, Ergebnisse der Mathematik, Band 1, Heft 4, Springer, Berlin, 1937.
  • [4] Arthur H. Copeland and Paul Erdos, Note on normal numbers, Bull. Amer. Math. Soc, 52 (1946), 857-860.
  • [5] G. H. Hardy and E. M. Wright, The Theory of Numbers, Second Edition, Oxford University Press, London, 1945.